MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4X36IN 4-0 D/A SH 4PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 4X36IN 4-0 D/A SH 4PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number D9060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent additional information was requested, and the following was obtained: how many devices that were involved in this single procedure? the sales rep reported 2 devices.Lot number: the lot number is unknown.Procedure name? no further information is available.Initial procedure date: no further information is available.No further information will be provided.Events were submitted via 2210968-2020-03396 and 2210968-2020-03397.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on 3/30/2020 and the suture was used.The suture broke during use.There were no patient consequences reported.

Brand Name
PRLNE BLU 4X36IN 4-0 D/A SH 4PLGT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9989138
Report Number2210968-2020-03397
Device Sequence Number3836414
Product Code GAW
UDI-Device Identifier10705031031913
UDI-Public10705031031913
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD9060
Device Catalogue NumberD9060
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/23/2020
Patient Sequence Number1